American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Akshay Venkatesh. The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture. Bull. Amer. Math. Soc. 45 (2008) 117-134. MR 2358379.
Abstract, references, and article information   
View Article: PDF

[2] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan L. Schwartz. Correction to: ``Classification of one-dimensional hypergroups'' . Proc. Amer. Math. Soc. 107 (1989) 285. MR 979213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan L. Schwartz. Classification of one-dimensional hypergroups . Proc. Amer. Math. Soc. 103 (1988) 1073-1081. MR 954986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. Lewanowicz. Properties of the polynomials associated with the Jacobi polynomials . Math. Comp. 47 (1986) 669-682. MR 856711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Helmut F. Bauer. Tables of the roots of the associated Legendre function with respect to the degree . Math. Comp. 46 (1986) 601--602, S29--S41. MR 829629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. G. Ramm. On completeness of the products of harmonic functions . Proc. Amer. Math. Soc. 98 (1986) 253-256. MR 854028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norbert H. J. Lacroix. On common zeros of Legendre's associated functions . Math. Comp. 43 (1984) 243-245. MR 744933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Waleed Al-Salam, W. R. Allaway and Richard Askey. Sieved ultraspherical polynomials . Trans. Amer. Math. Soc. 284 (1984) 39-55. MR 742411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles F. Dunkl. Orthogonal polynomials on the sphere with octahedral symmetry . Trans. Amer. Math. Soc. 282 (1984) 555-575. MR 732106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Kuhn. Convergence of Fourier series expansion related to free groups . Proc. Amer. Math. Soc. 92 (1984) 31-36. MR 749884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. R. DiDonato. Recurrence relations for the indefinite integrals of the associated Legendre functions . Math. Comp. 38 (1982) 547-551. MR 645670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Belevitch and J. Boersma. On Stieltjes integral transforms involving $\Gamma $-functions . Math. Comp. 38 (1982) 223-226. MR 637300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrea Laforgia. A monotonic property for the zeros of ultraspherical polynomials . Proc. Amer. Math. Soc. 83 (1981) 757-758. MR 630050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. M. Cormack and E. T. Quinto. A Radon transform on spheres through the origin in ${\bf R}\sp{n}$\ and applications to the Darboux equation . Trans. Amer. Math. Soc. 260 (1980) 575-581. MR 574800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James L. Blue. A Legendre polynomial integral . Math. Comp. 33 (1979) 739-741. MR 521287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allan J. Fryant. Extension of Privaloff's theorem to ultraspherical expansions . Proc. Amer. Math. Soc. 71 (1978) 49-53. MR 0481900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ove Skovgaard. Table errata: {\it A treatise on Bessel functions and their applications to physics}, second edition (Dover, New York, 1966) by A. Gray and G. B. Mathews . Math. Comp. 31 (1977) 1046-1049. MR 0442319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William C. Connett and Alan L. Schwartz. Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type. Bull. Amer. Math. Soc. 81 (1975) Part 1:570-572. MR 0387936.
Abstract, references, and article information   
View Article: PDF

[21] J. Bustoz. Jacobi polynomial sums and univalent Ces\`aro means . Proc. Amer. Math. Soc. 50 (1975) 259-264. MR 0369685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. Marić and M. Tomić. A new proof of Bernstein's inequality for Legendre polynomials . Proc. Amer. Math. Soc. 48 (1975) 511-512. MR 0357900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. N. Samaddar. Some integrals involving associated Legendre functions . Math. Comp. 28 (1974) 257-263. MR 0328157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Askey and John Steinig. Some positive trigonometric sums . Trans. Amer. Math. Soc. 187 (1974) 295-307. MR 0338481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harry Pollard. The convergence almost everywhere of Legendre series . Proc. Amer. Math. Soc. 35 (1972) 442-444. MR 0302973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1